My bf failed his first cocktail, what will happen?
Mar 31, 2007
Hi Dear Doctor, my boyfriend failed his first cocktail, i am very very afraid, I dont know what will happen with him, he is a very good person, his first cocktail was Trizivir, norvir, aptivus, he started on octuber last year,(he was undetectable)but this month his viral load was increased i dont know exactly how much, and his dr decided to stop meds for the moment and he will have to change,,, i am very scared because I have no idea what will happen with his health,,, the medication he was taking is very expensive,,, but what can happen??? please give reply this question ( sorry for my english) thank you DR Mark Holodniy
Response from Dr. Holodniy
I don't think this as severe as you think. If there is failure of the HIV meds, it usually is not that all of them fail. A resistance test should be done to determine which meds are still active and which meds the virus has become resistant to. If this is his first regimen, he has many other options for new HIV meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- How Long After Unprotected Sex Does It Take To Know You May Have A Std?
- If You Keep Getting Vaginal Infections In Your Vagina, Do That Mean You Have HIV?
- Atripla And Undetectable Viral Load
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.